# SDR CA980811003

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 2735050001
- Condition: Binding
- Location: Lt Mlg
- Component: OAS55011
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) LEFT MAIN GEAR FAILED TO EXTEND AFTER SEVERAL ATTEMPTS.  GEAR MANUALLLY EXTENDED AND AIRCRAFT LANDED OK.   INSPECTION REVEALED THAT THE UPPER DRAG BRACE PIVOT BUSHINGS WERE PUSHED OUT TOWARDS THE UPPER DRAG BRACE BINDING THE BRACE AND PREVENTING IT FROM ROTATING FREELY.  IT IS SUSPECTED THAT THESE BUSHINGS WERE PUSHED OUT FROM THE FORCE OF OVER GREASING THE PIVOT PIN.
